# SDR UIEA2022051400468

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- Engine: Ge CF680
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Part number: A29793
- Part serial: NSN
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE I/B  CORE COWL  HOLD  OPEN STRUT DOES NOT  LOCK  IN  OPEN  POSITION. REMOVED AND REPLACED #2 ENG I/B CORE COWL HOLD OPEN ROD STRUT IAW B763 AMM 20-11-00
